# SDR CALA9800858

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 2777976
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR CUSP ANGLE CORRODED.  REMOVED DAMAGED ANGLE OF CUSP.  FABRICATED, PRIMED, AND INSTALLED REPLACEMENT ANGLE PER SRM 53-05, 51-10-3, 51-30-2, AND 51-30-5.
